First off, I am a 20 year old female, who has a stable job, goes to school, & has a loving supporting family, but I unfortunately make horrid decisions when it comes to drugs. I've been smoking oxycodone for a little over a year, a friend of mine had given me some subs to cure the withdrawal pain, however I kept bouncing back between smoking oxy & relieving the WD pain with subs. Now, here I stand completely DONE with subs. I jumped off subs 3 days ago, had mild WD symptoms, felt shitty, took some NyQuil (helps with sweats), & some Xanax for BAD anxiety. Anxiety had to have been the worst. I'm on day three now & took a methadone. Is it okay to alleviate the WD symptoms from the buprenorphine (sub) with a few methadone pills, so I can make the hump over the worst of the sub WD? I will not get addicted or take more methadone than needed, just to get over the worst so I can attend to my responsibilities. I am a full time student, I model (which entails me to go to casting calls & do four hour shoots), & I just need to get over the worst & be completely done. Please help! I appreciate any & all feedback. I promise I am only takin just enough methadone to cure the WD illness. Please tell me this will work since I have responsibilities to attend to. Please. I'm desperate.